MAUDE Adverse Event Report: EXCELSIOR MEDICAL, LLC EXCELSIOR CLEARSHIELD; SYRINGE, 10ML, SODIUM CHLORIDE

EXCELSIOR MEDICAL, LLC EXCELSIOR CLEARSHIELD; SYRINGE, 10ML, SODIUM CHLORIDE
Catalog Number EMZCCS10500
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "bubbles have been noted to be left in the syringe after following medline's instructions on how to prime syringe.".
 
Additional Manufacturer Narrative
It was reported that "bubbles have been noted to be left in the syringe after following medline's instructions on how to prime syringe." the customer said that "removing bubbles has not been effective" and that the "bubbles that cannot be expelled from the syringe are larger than pin size." the customer stated that "it takes a lot of work to get the bubbles to expel from the syringe, forcing you to waste 1-3ml of saline at times." the customer reported that "teams have not been using noted syringes with bubbles and have been obtaining prefilled syringes that are stored on par walls." per the customer "reported syringes have not reached the patient." no additional information is available.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
Update to d9: is this device available for evaluation? update to g3: device evaluated by manufacturer.Update to h6: type of investigation (b).Update to h6: investigation findings (c).

Brand Name
EXCELSIOR CLEARSHIELD
Common Device Name
SYRINGE, 10ML, SODIUM CHLORIDE
Manufacturer (Section D)
EXCELSIOR MEDICAL, LLC
1933 heck ave
neptune NJ 07753 4428
Manufacturer Contact
jessica walter
three lakes drive
northfield, IL 60093
MDR Report Key24309463
Report Number2027791-2026-00004
Device Sequence Number18561879
Product Code NGT
UDI-Device Identifier00363807011175
UDI-Public00363807011175
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K191378
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEMZCCS10500
Device Lot Number3146212
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown